Ask an expert
Question

31 May 2004

Stopping the Pill
I have been on Marvalon for about 10 years and I want to give my body ' a break'. I went off the pill 2 years ago and I ended up not getting my periods for a year (could have been because I was underweight at the time.) Would you recommend stopping the pill for a while just to see how my body adjusts?... I use the pill for my skin, so I would like to see if my skin will be better this time. And give my body 'a break'!
Answer 321 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your body does not need a 'break', so there is no medical reason to stop the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20213 votes
Vote